Gradient potential estimates
Journal of the European Mathematical Society, Tome 13 (2011) no. 2, pp. 459-486
Cet article a éte moissonné depuis la source EMS Press
Pointwise gradient bounds via Riesz potentials like those available for the Poisson equation actually hold for general quasilinear equations.
Classification :
35-XX, 31-XX, 00-XX
Keywords: Potential theory, regularity, Riesz potential
Keywords: Potential theory, regularity, Riesz potential
@article{JEMS_2011_13_2_a6,
author = {Giuseppe Mingione},
title = {Gradient potential estimates},
journal = {Journal of the European Mathematical Society},
pages = {459--486},
year = {2011},
volume = {13},
number = {2},
doi = {10.4171/jems/258},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/258/}
}
Giuseppe Mingione. Gradient potential estimates. Journal of the European Mathematical Society, Tome 13 (2011) no. 2, pp. 459-486. doi: 10.4171/jems/258
Cité par Sources :